A priori estimates and solvability of the third two-point boundary value problem

Naimov, A.; Bystretskii, M.
February 2010
Differential Equations;Feb2010, Vol. 46 Issue 2, p284
Academic Journal
We study a priori estimates and solvability of a nonlinear two-point boundary value problem for systems of second-order ordinary differential equations with leading positively homogeneous nonlinearity of order > 1 vanishing on a single surface. Assuming that an a priori estimate holds, we prove the invariance of the solvability of the problem under a continuous change of the leading nonlinear homogeneous terms and under arbitrary perturbations that do not affect the behavior of the leading nonlinear homogeneous terms at infinity.


Related Articles

  • Numerical Treatment of Nonlinear Third Order Boundary Value Problem. Srivastava, Pankaj Kumar; Kumar, Manoj // Applied Mathematics;Aug2011, Vol. 2 Issue 8, p959 

    In this paper, the boundary value problems for nonlinear third order differential equations are treated. A generic approach based on nonpolynomial quintic spline is developed to solve such boundary value problem. We show that the approximate solutions of such problems obtained by the numerical...

  • Types of solutions and approximation of solutions of second order nonlinear boundary value problems. Dobkevich, Mariya; Sadyrbaev, Felix // AIP Conference Proceedings;9/9/2009, Vol. 1168 Issue 1, p260 

    We study non-monotone iterations of solutions of second order boundary value problems in presence of well-ordered lower and upper functions in contrast to monotone iterations. Monotone iterations are known to converge to solutions with the specific feature that the respective equation of...

  • Quasilinearization and Multiple Solutions of the Second Order Nonlinear Boundary Value Problem. Yermachenko, Inara; Sadyrbaev, Felix // Journal of Control Engineering & Technology;Jan2014, Vol. 4 Issue 1, p1 

    We consider a two-point nonlinear boundary value problem for the second order differential equation. The conditions are provided for existence of multiple solutions. First we show that a quasi-linear problem has a solution of definite type which corresponds to the type of the principal linear...

  • Positive Solutions for Boundary Value Problems of Nonlinear Fractional Differential Equations. El-Shahed, Moustafa // AIP Conference Proceedings;5/6/2009, Vol. 1124 Issue 1, p101 

    In this paper, we investigate the problem of existence and nonexistence of positive solutions for the nonlinear boundary value problem of fractional order: Dαu(t)+λa(t)f(u(t)) = 0, 0=3, u(0) = u″(0) = u‴(0) =...

  • A uniqueness theorem for a boundary value problem. Kazemi, Manochehr; Naraghi, Hassan; Golshan, Hamid Mottaghi // Proceedings of World Academy of Science: Engineering & Technolog;Aug2008, Vol. 44, p584 

    We prove the existence of a solution for the nonlinear third-order boundary value problem. the technics used here are Green's function and fixed point theorem in banach space.

  • Influence of Boundary Conditions on Sound Radiation Characteristic from Rectangular Plates. Yufeng Qiao; Qibai Huang; Linling Li // Journal of Low Frequency Noise, Vibration & Active Control;Jun2007, Vol. 26 Issue 2, p115 

    The influence of boundary conditions on the sound radiation characteristic from rectangular plates is studied in this paper. Using an analytical method, the transverse displacement response of vibrating rectangular plates is presented. Some numerical experiments are also done. Five different...

  • SEMIPOSITONE m-POINT BOUNDARY-VALUE PROBLEMS. Kosmatov, Nickolai // Electronic Journal of Differential Equations;2004, Vol. 2004, p1 

    We study the m-point nonlinear boundary-value problem ... where 0 < η1 < η2 < ... < ηm-2 < 1, αi ≥ 0 for 1 ≤ i ≤ m - 2 and Σm-2i=1αi < 1, m≥ 3. We assume that p(t) is non-increasing continuously differentiable on (0, 1) and p(t) > 0 on [0, 1]. Using a...

  • A CLASS OF VARIATIONAL PROBLEMS IN SEARCH THEORY AND THE MAXIMUM PRINCIPLE. Beltrami, E. J.; McGill, R. // Operations Research;Mar/Apr66, Vol. 14 Issue 2, p267 

    In this paper we consider certain nonlinear and constrained variational problems that occur in the theory of search. The problems are definitely of a nonclassical variety, but, by using a device of R. COURANT, a sequence of unconstrained variational problems is generated, the solutions of which...

  • Some nonlinear boundary value problems for a third-order functional-differential equation. Lepin, A.; Lepin, L.; Ponomarev, V. // Differential Equations;Aug2007, Vol. 43 Issue 8, p1067 

    The article presents some nonlinear boundary value problems for a functional-differential equation in the third order. It presents a boundary problem involving set of continuous functions, a nondecreasing function, a strictly increasing function and a set of continuous operators with the...


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics